Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes cold sensation in the right arm?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3606 Questions
Question
I had a PE 6 years ago and I am now having some issues that concern me. I am feeling cold sensation in my right arm and hand and my right leg is swelling considerably. I have not injured it and it goes down at night when it elevated but all the way down. It is now, after a week or so, starting to have some pain in the leg also.
Posted Wed, 22 Nov 2017 in Veins and Arteries
 
 
Answered by Dr. Shafi Ullah Khan 6 hours later
Brief Answer:
Needs work up and management

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Cold sensation and swelling in right arm and leg for a week which resolves on elevation and at night is likely a vasogenic cause, Lymphedema, hypothyroidism, neuropathies, vasculopathies, low proteins (hypoproteinemia ) , congestive heart problems, obesity and local inflammatory processes need to be sorted out. Please consult your local physician, they will run some tests and examine the swelling and compare it with other side to have a clue and then proceed accordingly.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.

Regrds XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor